MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 1321 to 1340 of 1835

1321
Differential equations of infinite order for Sobolev-type orthogonal polynomials

Jung, IH; Kwon, Kil Hyunresearcher; Yoon, GJ, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.78, no.2, pp.277 - 293, 1997-02

1322
New characterizations of classical orthogonal polynomials

Kwon, Kil Hyunresearcher; Littlejohn, LL; Yoo, BH, INDAGATIONES MATHEMATICAE-NEW SERIES, v.7, no.2, pp.199 - 213, 1996-06

1323
Arithmetic of the modular function j(1,8)

Kim, CH; Koo, JaKyungresearcher, RAMANUJAN JOURNAL, v.4, no.3, pp.317 - 338, 2000-09

1324
Partitions of bipartite numbers

Kim, JK; Hahn, Sang-Geunresearcher, GRAPHS AND COMBINATORICS, v.13, no.1, pp.73 - 78, 1997

1325
Mixed upwinding covolume methods on rectangular grids for convection-diffusion problems

Chou, SH; Kwak, Do Youngresearcher; Vassilevski, PS, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.21, no.1, pp.145 - 165, 1999-09

1326
Mixed covolume methods on rectangular grids for elliptic problems

Chou, SH; Kwak, Do Youngresearcher, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.37, no.3, pp.758 - 771, 2000-03

1327
A norm estimate for the ADI method for nonsymmetric problems

Kwak, Do Youngresearcher, LINEAR ALGEBRA AND ITS APPLICATIONS, v.266, no.1-3, pp.127 - 141, 1997

1328
Mixed covolume methods for quasi-linear second-order elliptic problems

Kwak, Do Youngresearcher; Kim, KY, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.38, no.4, pp.1057 - 1072, 2000-11

1329
A DEFORMATION OF THE CLASS NUMBER FORMULA OF REAL QUADRATIC FIELDS

Hahn, Sang-Geunresearcher; KIM, HJ, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, v.71, no.4, pp.75 - 77, 1995-04

1330
Explicit valuations of division polynomials of an elliptic curve

Cheon, J; Hahn, Sang-Geunresearcher, MANUSCRIPTA MATHEMATICA, v.97, no.3, pp.319 - 328, 1998-11

1331
RANK-ONE DRINFELD MODULES ON HYPERELLIPTIC CURVES

Bae, Sung-Hanresearcher; KANG, PL, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.52, no.1, pp.85 - 90, 1995-08

1332
Some congruences for binomial coefficients. II

Lee, DH; Hahn, Sang-Geunresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, v.76, no.7, pp.104 - 107, 2000-09

1333
Hyper-EM for large recursive models of categorical variables

Kim, Sung-Horesearcher, COMPUTATIONAL STATISTICS DATA ANALYSIS, v.33, no.4, pp.401 - 424, 2000-06

1334
A comparison of some standard elliptic solvers: CM-5 vs. Cray C-90

Lee, Chang-Ockresearcher, Journal of Scientific Computing, v.11, no.2, pp.99 - 126, 1996

1335
A modified boundary integral method on open arcs in the plane

Yun, BI; Lee, Sungyunresearcher; Choi, UJinresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.31, no.11, pp.37 - 43, 1996-06

1336
A piecewise linear quadrature of Cauchy singular integrals

Kim, P; Lee, Sungyunresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.95, no.1-2, pp.101 - 115, 1998-08

1337
Stable nonconforming quadrilateral finite elements for the Stokes problem

Kim, Y; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.115, no.2-3, pp.101 - 112, 2000-10

1338
Genera of some closed 4-braids

Ko, Ki-Hyoungresearcher; Lee, SJ, TOPOLOGY AND ITS APPLICATIONS, v.78, no.1-2, pp.61 - 77, 1997-07

1339
Algebraic realization problems for low dimensional G manifolds

Cho, JH; Suh, Dong Youpresearcher, TOPOLOGY AND ITS APPLICATIONS, v.78, no.3, pp.269 - 283, 1997-07

1340
New intergrid transfer operator in multigrid method for P-1-nonconforming finite element method

Kang, KS; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.100, no.2-3, pp.139 - 149, 1999-05

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0